# SDR GTIA2022021436279

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 10,855 hours, 4,926 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIR QUALITY EVENT UNDER 10,000FT. FOLLOWED COM PROCEDURE ISOLATED PACK 1 ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
